Contrôle et stabilisation pour l'équation des ondes  [ Control and stabilization of wave equations ]
Journées équations aux dérivées partielles, (1987), article no. 13, 15 p.
@article{JEDP_1987____A13_0,
     author = {Bardos, Claude and Lebeau, Gilles and Rauch, Jeffrey},
     title = {Contr\^ole et stabilisation pour l'\'equation des ondes},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1987},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1987____A13_0}
}
Bardos, Claude; Lebeau, Gilles; Rauch, Jeff. Contrôle et stabilisation pour l'équation des ondes. Journées équations aux dérivées partielles,  (1987), article  no. 13, 15 p. http://www.numdam.org/item/JEDP_1987____A13_0/

[1] G. Chen : Energy decay estimates and exact boundary value controllability for the wave equation in a bounded domain. J.M.P.A. 58 (9) (1979), 249-274. | MR 81k:35093 | Zbl 0414.35044

[2] C. Gérard : Asymptotique des poles de la matrice de scattering pour deux obstacles strictement convexes. Prépublication 86T.34 Département de Mathématiques Bat. 425 Université de Paris Sud 91405 Orsay. | Numdam | Zbl 0622.35054

[3] P. Grisvard : Controlabilité exacte dans les polygones et les polyhèdres note C.R.A.S. (1987). | Zbl 0621.93009

[4] A. Haraux : Communication personnelle.

[5] M. Ikawa : Decay of solution of the wave equation in the exterior of two convex obstacles. Osaka J. Math. 19 (1982), 459-509. | MR 84e:35018 | Zbl 0498.35008

[6] M. Ikawa : Trapping obstacles with asequence of poles of the scattering matrix converging to the real axis. Osaka J. Math. 22 (1985), 657-689. | MR 87d:35107 | Zbl 0617.35102

[7] N. Iwasaki : Local decay of solutions for symmetric hyperbolic systems with dissipative and coercive boundary conditions in exterior domains. publ. RIMS Kyoto U. 5 (1969), 193-218. | MR 44 #5619 | Zbl 0206.40003

[8] P. Lax et R. Philips : Scattering theory Academic Press 1967. | Zbl 0186.16301

[9] J.L. Lions : Exact controllability and perturbations for distributed systems Von Neumann Lecture, Boston SIAM meeeting July 1986.

[10] J. Lagnese : Decay of solutions of wave equations in a bounded region with boundary dissipation. J. Diff. Equations 50 (2) (1983), 163-182. | MR 85f:35025 | Zbl 0536.35043

[11] J. Lasiecka et R. Triggiani : Uniform exponential energy decay in a bounded region with L2(0,T ; L2(Ω))-feedback control in the Dirichlet boundary condition. A paraître au J. Diff. Equations. | Zbl 0629.93047

[12] J. Ralston : Solutions of the wave equation with Localised Energy. Comm. Pure and Appl. Math. 31 (1969) 807-823. | MR 40 #7642 | Zbl 0209.40402

[13] R. Melrose et J. Sjöstrand : Singularities of boundary value problems I, Comm. Pure and Appl. Math. 22 (1978), 593-617. | MR 58 #11859 | Zbl 0368.35020

[14] J. Rauch et M. Taylor : Penetration into shadow region and unique continuation properties in hyperbolic mixed problems. Indiana University Mathematics J. 22 (1972), 277-285. | MR 46 #2240 | Zbl 0227.35064

[15] J. Rauch et M. Taylor : Exponential decay of solutions to hyperbolic equations in bounded domains. Indiana University Mathematics J. 24 (1974), 79-86. | MR 50 #13906 | Zbl 0281.35012

[16] M. Taylor : Pseudodifferential Operators Princeton University Press ; 1980. | Zbl 0453.47026

[17] E. Zuazua : Communication personnelle.

[18] J. Chazarain - A. Piriou : Introduction à la théorie des équations aux dérivées partielles. Gauthiers-Villars (1981). | MR 82i:35001 | Zbl 0446.35001

[19] J.L. Lions - E. Magenes : Problèmes aux limites non homogènes et applications. Vol. 1-2. Dunod | Zbl 0165.10801